# SDR AALA202512293268

- Difficulty date: December 23, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 33,868 hours, 14,091 cycles
- Engine: Cfmint CFM567B20
- Engine time: 33,868 hours, 14,091 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR REPORTED BY NR 2 FLIGHT ATTENDANT DESCENDING THROUGH 8,000 FEET. NO ODOR IN THE FLIGHT DECK. ALL FLIGHT ATTENDANTS MENTIONED SIMILAR SMELL ON TAKE OFF ODOR SIMILAR TO DIRTY SOCKS OR WET DOG SMELL. MAINTENANCE FOUND THE #2 ENGINE LEAKING OIL INTERNALLY AND REPLACED IT PER TASK CARD 08L40072003. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
